MathSciNet Relay Station
MathSciNet bibliographic data
MR417263 18H05 (22E40 13D15)
Wagoner, J. B. Stability for homology of the general linear group of a local ring. Topology 15 (1976), no. 4, 417–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement